# SDR 2008FA0000857

- Difficulty date: March 14, 2008
- Submitted: December 1, 2008
- Operation: General aviation
- Aircraft: N9126M
- Make and model: Piper PA-28-161
- Aircraft serial: 2816104
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Broken
- Location: Magneto
- Part time: 110 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTATING MAGNET SHAFT BROKE IN HALF.  BROKE DIRECTLY BELOW WHERE THE ROTOR CAM GOES.  (K)
